# SDR SWAA2022032941893

- Difficulty date: October 2, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 60,982 hours, 35,687 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bracket
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON ACB FRAME STA 947 LBL11 WL157 AFT BULKHEAD SUPPORT UNDERNEATH SIDE HAS CORROSION. / REMOVED; LOCATED AND DRILLED AND INSTALLED REPLACEMENT BRACKET ASSY P/N: 149A8118-29 AT ACB STA 947; LBL 11 WL 157 AFT BULKHEAD SUPPORT PER B737-700 SRM 51-40-02-0G-0 & DWG 149A8117 59848U 06OCT19
